| Model Number |
M00536710 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2023 based on the date the manufacturer became aware of the event.Block e1: initial reporter state: (b)(6).Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
Event or Problem Description
It was reported to boston scientific that an advanix pancreatic stent was to be used during a procedure.The procedure date was unknown.During preparation, it was noticed that the device was slightly kinked.Another advanix pancreatic stent was opened and used to successfully complete the procedure.There were no patient complications reported as a result of this event.